# SDR 9622159960

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK AT FS 585, FOUND A 6 INCH CRACK IN THE LONGERON 27L END FITTING AND A 4 INCH CRACK IN THE LONGERON 28R END FITTING.  REPLACED BOTH END FITTINGS PER SRM 51-30-2, 51-30-5.
